Thunderstorm Wind, Bowie
- When
- October 31, 1:22 PM CST
- Where
- Bowie County, 1 mi W of Texarkana
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.433, -94.067
Gust estimated by Emergency Manager.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Oct 31, 11:38 AM CST, 1 hour 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1138 AM CST MON OCT 31 2005 .UPDATE... WILL DO A QUICK UPDATE FOR CONVECTIVE WATCH. SEE SWOMCD FOR FURTHER DETAILS. UPDATES OUT SHORTLY. && .PREV DISCUSSION... (ISSUED 1000 AM CST MON OCT 31 2005) DISCUSSION... CURRENT SURFACE OBS/AREA RADARS COINCIDE NICELY W/CURRENT GRIDS. NO UPDATE. PREV DISCUSSION... (ISSUED 440 AM CST MON OCT 31 2005) DISCUSSION... A COLD FRONT CURRENTLY MOVING THROUGH OKLAHOMA AND JUST NORTHWEST OF A TUL...OKC...FSI LINE...WILL CONTINUE ITS PROGRESSION TO THE SE APPROACHING THE AREA AROUND NOON. MOISTURE IS CONTINUING TO INCREASE AHEAD OF THIS FRONT...AND REGIONAL RADARS ARE SHOWING SOME WIDELY SCATTERED SHOWERS AND AND ISOLATED THUNDERSTORMS ACROSS NORTH TEXAS AND SOUTHEAST OKLAHOMA THIS MORNING. THIS ACTIVITY WILL LIKELY INCREASE WITH TIME...SO THERE WILL BE A CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY AHEAD OF THE FRONT...ESPECIALLY IN NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA. THE STRONGEST LIFT WILL NEAR THE FRONTAL BOUNDARY...SO LOOK FOR A SQUALL LINE TO MOVE ACROSS THE AREA THIS AFTERNOON...AND THIS IS WHERE WE WILL LIKELY SEE THE STRONGEST AND POSSIBLE SEVERE THUNDERSTORMS. FRONT SHOULD BE THROUGH THE AREA BY 12Z TUESDAY MORNING...WITH RAIN ENDING ACROSS MOST OF THE AREA...HOWEVER I DID HOLD A CHANCE OF SHOWERS IN ACROSS PARTS OF NORTHEAST LOUISIANA AND SOUTHERN ARKANSAS. FOR TEMPS I WENT SLIGHTLY ABOVE GUIDANCE IN THE FIRST PERIOD...BUT STAYED CLOSE IN THE SECOND THROUGH FOURTH PERIODS. ELEVEN && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17/44
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST MON OCT 31 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST MON OCT 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOPING AHEAD OF THE FRONT THIS AFTERNOON...BUT LOOK FOR A SQUALL LINE TO DEVELOP ALONG THE FRONTAL BOUNDARY...AND MOVE THROUGH THE AREA THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS WITHIN THE SQUALL LINE IN NORTHEAST TEXAS MAY BECOME SEVERE THIS AFTERNOON AND EVENING...PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT...AT THIS TIME. 44
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
101 PM CST MON OCT 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM TSTM WND DMG 12 W MAUD 33.33N 94.55W
10/31/2005 BOWIE TX PUBLIC
TREE DAMAGE REPORTED BETWEEN THE BASSETT AND SILOAM
COMMUNITIES ALONG US HIGHWAY 67.
&&
CROSSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
114 PM CST MON OCT 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG BETTIE 32.83N 94.96W
10/31/2005 UPSHUR TX BROADCAST MEDIA
ROOF BLOWN OFF HOUSE
&&
DUPLANTISThe Shreveport radar (KSHV), 111 km away, was scanning. The volume nearest the first event began at 19:24 UTC.
1 thunderstorm wind. Local standard time, as filed.
Gust estimated by Emergency Manager.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, October 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481049.